A formula for the colored Jones polynomial of 2-bridge knots

Toshie Takata

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We derive a formula for the colored Jones polynomial of 2-bridge knots. For a twist knot, a more explicit formula is given and it leads to a relation between the degree of the colored Jones polynomial and the crossing number.

Original languageEnglish
Pages (from-to)255-280
Number of pages26
JournalKyungpook Mathematical Journal
Volume48
Issue number2
DOIs
Publication statusPublished - 2008

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A formula for the colored Jones polynomial of 2-bridge knots'. Together they form a unique fingerprint.

Cite this